Jump to content
Sign in to follow this  
phorts

6 Weeks - Anxiety Creeping Back - Should I Up To 20mg?

Recommended Posts

Been on 10mg of Lexapro for 6 weeks now...

I wrote a 1 month update expressing that my anxiety was all but gone, but was feeling EXTREMELY fatigued..more so that before the Lex (and why i started taking it along with GAD)

Yesterday i started feeling some anxiety creeping back...and this morning upon waking up.. it's the same feelings i was having when ramping up on Lexapro...only not as bad..more like towards the end of the ramp up as the anxiety was disappating.

So, my question still remains. Has anyone experienced extreme fatigue while on Lexapro? Now that my anxiety seems to be creeping back (and i'm doing everything that i know of to keep it at bay with relaxation techniques, etc) is there anything else I can do?

Should i up my dosage to 20mg? Has anyone experienced this before and found releif from their fatigue/anxiety by doing anything?

I just feel like LExapro isnt helping and upping to 20 is just wasting my time..but now i'm afraid to get off of it cuz i just dont want to deal with the anxiety i dealt with while ramping up on it...

ugh... i just hate this..... sorry for the negative post, usually i'm positive and optimistic but it's just so mentally exhausting to have no answer in sight..

thanks for any and all help as it's always so empowering and helpful to hear from others like me.

thank you...

Share this post


Link to post
Share on other sites

You may still be adjusting to the med, some of us take longer to see results than others. I remember at 6-8 weeks feeling like I might need to up my Lex, but then I realized I was getting sick, my doc said not to up it and see how I feel again after I get better, once I felt fine again my anxiety subsided. Still at 10mg and feeling great at 5 months. Is it possible your fatigue is something else, culd you be getting sick??

Share this post


Link to post
Share on other sites

Phorts, I am experiencing the exact same thing as you. I started on 10mgs of Lexapro at the end of July. Fairly bad startup side effects, but from weeks 4 to 6, I felt great. However, at week 6, some anxiety started creeping back in, and I felt the tightness in my chest that had been gone from weeks 4 to 6. It was partly due to some stressful events that I had to endure...

I talked about this with my MD, and he said that I should up the dose. So for the past week, I've been at 15 mgs, and may eventually go up to 20mgs. I've been feeling a *little* better, but its hard to tell whether its from the dose increase, or just because I've had a relatively stress free week.

I think ultimately Lexapro is good for me, but it's definitely not a magic pill. I have to put in just as much work to keep my mental state good, otherwise the Lexapro isn't a cure all.

For me personally, the more I think about anxiety, my general condition, how I'm feeling that day, etc...the more I'm likely to feel anxious. It sucks, but the days when I'm REALLY busy, are the best days for me, because I don't have time to think about anything.

I'm in the same boat as you...I don't know whether I should keep taking Lexapro or not. The side effects are gone for me, but is it really helping? Or just making me feel a little "different"? I think I'm going to stick with it thru the New Year, and reevaluate then.

PLEASE update us on how everything is going. It's good to hear someone is going thru the same thing...

Share this post


Link to post
Share on other sites

Week 6! You've come a long way, baby. :hearts: I do hope that you're feeling more and more improvement with each passing day. No matter how subtle the positive developments -- because they ALL count.

I had a noticeable dip in depression with some break through anxiety around weeks 6 and 7 of my adjustment. There seems to be *something* about that week for many of us. Try to keep in mind that AD adjustment isn't always a linear process at the offset. Frustrating? Absolutely. But the ups and downs should continue to moderate and smooth out gradually with time. Keep pressing on, phorts.

I had fatigue for several weeks during my adjustment, but mine improved bit by bit. Do you feel your fatigue lessening as time goes by? I increased my dose of Lex from 10 to 20 mg. at week 12 and it was then that I began to finally completely emerge from my fatigue into the clear. I can't be certain if that was due to the increase or if there was any significance to the 12 week mark. Some folks continue to battle fatigue and end up adding Wellbutrin to counteract it. It's a popular, effective combo for many. My sense as a peer on this med? If I were you, I'd probably go ahead and increase to 20 mg. Particularly, if you're still combating anxiety at this point. Then reassess after a couple weeks on 20 mg. If your fatigue is still brutal, I'd recommend talking to your doc/pdoc about where to go from there. Hopefully, increasing your dose a bit will give you the boost you need -- in both your anxiety and fatigue levels.

Be well, phorts!

Continued Best,

HopefulOne

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...